I am sorry to hear this. It sounds like you are at a real low point. What city do you live in? There may be a support group for you. It sure helps to talk with other people and meet with them. There is a road out of all of this and you can take the first steps onto it… You need a knowledgeable neurologist who can deal with all your issues and maybe a support group. That’s where I would start. Sometimes university doctors have more information. Good luck
I’ve been on diazepam for years for MAV because nothing has worked. It still doesn’t stop it (each episode lasts 2 - 6 weeks with about 7 days in between) but it does suppress the vestibular system where some of the symptoms are more tolerable. Since this is a process of “suppressing” rather than “fixing” I stop taking it ever year for 10 days to make sure something else isn’t being suppressed and missed. I’ve never had any type of withdrawal…I’m lucky as I know most people would especially at the dosage I am on…but even with that, and it being one of the very few things that help at all, doctors don’t like it.